Spectral Singularities of Sturm-Liouville Problems with Eigenvalue-Dependent Boundary Conditions
Elgiz Bairamov and
Nihal Yokus
Abstract and Applied Analysis, 2009, vol. 2009, 1-8
Abstract:
Let denote the operator generated in by Sturm-Liouville equation , , , where is a complex-valued function and , with . In this article, we investigate the eigenvalues and the spectral singularities of and obtain analogs of Naimark and Pavlov conditions for .
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/289596.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/289596.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:289596
DOI: 10.1155/2009/289596
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().